Solution of problems of the control of time-dependent automatic
Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 798-801
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_4_a6,
author = {K. A. Abgaryan},
title = {Solution of problems of the control of time-dependent automatic},
journal = {Doklady Akademii Nauk},
pages = {798--801},
year = {1990},
volume = {314},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a6/}
}
K. A. Abgaryan. Solution of problems of the control of time-dependent automatic. Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 798-801. http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a6/